# SDR 06FDEA1363

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Keelbeam
- Part number: 65184072
- Condition: Corroded
- Location: Bs 1030-1050
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1030 - 1050 STR 29R HAS CORROSION ON STR FLANGE.
